Cross Reference Up

Block, HW and Savits, TH (2010). A General Example for Benford Data. The American Statistician 64(4), 335-339.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Fellman, J (2014). The Benford paradox. Journal of statistical and econometric methods 3(4), pp. 1-20. ISSN/ISBN:2241-0384 . View Complete Reference Online information Works that this work references Works that reference this work
Valadier, M (2012). The Benford phenomenon for random variables. Discussion of Feller's way. Math arXiv:1203.2518; posted 19 Apr 2012. View Complete Reference Online information Works that this work references No Bibliography works reference this work